# SDR QXEA0003362

- Difficulty date: November 30, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- VERTICAL STABILIZER OUTER SKIN HAS 4 WORKING FASTENERS AT INTERMRDIATE SPAR 1 BOTTOM RIGHT HAND SIDE. REPAIRED IAW FOKKER SRM 51-30-02.
